# SDR ABXA200908280043

- Difficulty date: August 28, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 48,085 hours, 40,117 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT IS DIM.  REMOVED & REPLACED COCKPIT EMERGENCY FLASHLIGHT, OPS CHECKED GOOD.
